Alert archive / New Mexico / Wind Advisories in 2023
Wind Advisory 68, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Dec 24, 2023, 11:19 AM MST for Colfax County, Mora County, Union County, New Mexico. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2023, 11:19 AM MST (18:19 UTC)
- Expired
- Dec 24, 2023, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Colfax County, NM, Mora County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 204 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.3 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
343 WWUS75 KABQ 241819 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1119 AM MST Sun Dec 24 2023 NMZ227-228-230-250000- /O.NEW.KABQ.WI.Y.0068.231224T1819Z-231225T0000Z/ Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Union County- 1119 AM MST Sun Dec 24 2023 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph. * WHERE...Far Northeast Highlands, Johnson and Bartlett Mesas Including Raton Pass, and Union County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
2 follow-up statements
916 WWUS75 KABQ 241820 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1120 AM MST Sun Dec 24 2023 NMZ227-228-230-250000- /O.CON.KABQ.WI.Y.0068.000000T0000Z-231225T0000Z/ Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Union County- 1120 AM MST Sun Dec 24 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * WHAT...North winds 25 to 35 mph with gusts up to 40 or 45 mph. * WHERE...Far Northeast Highlands, Johnson and Bartlett Mesas Including Raton Pass, and Union County. * WHEN...Until 5 PM MST this afternoon. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. * ADDITIONAL DETAILS...Patchy blowing snow may reduce visibilities at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
635 WWUS75 KABQ 242335 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 435 PM MST Sun Dec 24 2023 NMZ227-228-230-250045- /O.EXP.KABQ.WI.Y.0068.000000T0000Z-231225T0000Z/ Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Union County- 435 PM MST Sun Dec 24 2023 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ 12
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Dec 24, 10:19 AM MST, 1 hour earlier.
Area forecast discussion, Dec 24, 10:19 AM MST, 1 hour before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1019 AM MST Sun Dec 24 2023 ...New AVIATION... .SYNOPSIS... Issued at 115 AM MST Sun Dec 24 2023 The brunt of the moisture associated with the recent storm system has departed the state; however, lingering light snow is expected through late morning over Raton Pass and Johnson Mesa. This will result in slick road conditions, especially on Interstate 25 near the Colorado border. Any low clouds and patchy fog in western and northern New Mexico should dissipate by mid-morning. The upper low will be still close enough to allow for below normal temperatures. This in combination with breezy conditions, particularly behind a backdoor cold front over the eastern plains, will result in cold wind chills. Santa and his reindeer may contend with a few spotty snow showers for Christmas Eve night along and near the Sangre de Cristo Mountains, supporting another round of slick travel. Mostly sunny skies will develop Christmas Day, but readings are expected to remain well below normal. A modest warming trend will ensue for the middle part of the week with near seasonal highs through next weekend. && .SHORT TERM... (Today through Monday) Issued at 115 AM MST Sun Dec 24 2023 Strengthening northwest flow in the wake of a departing winter storm is forcing much colder and drier air into NM. Accumulating snowfall has ended on west-facing slopes of the northern mts so the Winter Storm Warnings have been cancelled. Wrap around snowfall will periodically brush the Raton Ridge/Johnson Mesa thru the morning so the advisory will remain in place. Strong north winds will continue across far northeast NM in the wake of a backdoor cold front. Gusts may reach 45 mph at times around Clayton but coverage is limited so a Wind Advisory is not warranted. Elsewhere, today will just be much colder with blustery northwest winds. Another round of snow may then develop along the east slopes of the Sangre de Cristo Mts tonight as one more closed low shifts quickly southeast onto the Front Range. Shallow low level convergence along the remnant backdoor cold front along with increasing mid level moisture and improving ascent is likely to generate an area of low stratus. Several hi-res models, especially the 3km NAM, have been consistent with light snow along I-25 from Raton to Las Vegas and perhaps even I-40 at Clines Corners tonight. QPF amounts are light but snow ratios will be high with min temps in the teens. A dusting to 1" of snow is possible which could lead to a period of very slick travel Christmas morning. The low level airmass is very cold and dry so confidence is low on this scenario but it does bear watching. The rest of the area will be sunny, cold, and blustery on Christmas Day with wind chills in the teens and 20s. && .LONG TERM... (Monday night through Saturday) Issued at 115 AM MST Sun Dec 24 2023 Not much in the way of forecast challenges are expected for this package outside of gusty to breezy winds Christmas night/Tuesday. The aforementioned system will migrate toward the lower Missouri River basin for Monday night and Tuesday with another shortwave on its western periphery diving southward through eastern CO then across northeast and east central NM. This will be a dry passage; however, a jet core aloft will be oriented across the CWA. 700hPa winds will peak between 45-55 knots around 12Z/Tue. As a result, gusty to breezy northwest winds are likely for the central high terrain / adjacent highlands and the northeast plains. Cold core aloft won't budget much on Tue compared to the previous day, with 700hPa temps climbing only a few degrees. System finally looses its grip on the central and southern Rockies for Wed, although some gusty northerly winds cannot be ignored for the eastern plains. A high amplitude ridge should be oriented west of NM, or stretching from southern CA to southern Canada. Cluster analysis depicts 500hPa heights slightly above normal over far wrn NM and near normal for central/eastern NM. This ridge is projected by ensembles to pivot or slowly roll eastward from Thu through Sat. During this time, height anomalies will likely be near or slightly above average, and thus high temperatures are unlikely to deviate much from late December normals. Happy holidays! DPorter && .AVIATION... (18Z TAFS) Issued at 1020 AM MST Sun Dec 24 2023 Mt tops may be occasionally obscured by sct clouds until around 00Z with the exception of far ne NM including Raton Pass where lcl MVFR to IFR cigs/vsbys in snow continue along with nly wind gusts to around 40kt. Light snow may also develop along the east slopes of the Sangre de Cristo mts by 00Z. Isold-lcl MVFR cigs also possible over the remainder of ne and east central NM. Nwly wind gusts to around 35kt along the east slopes of the central mt chain to diminsh aft 00Z. && .FIRE WEATHER... Issued at 115 AM MST Sun Dec 24 2023 No critical fire weather for at least the next 7 days. An area of light snow will impact far northeast NM today and tonight while colder air filters into NM. Northwest winds will be breezy in many areas, especially the high terrain and northeast NM where gusts up to 45 mph are possible thru Christmas morning. Cold and tranquil weather will persist thru Wednesday followed by a slow warming trend. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 39 16 37 16 / 0 0 0 0 Dulce........................... 37 5 34 1 / 10 10 0 0 Cuba............................ 35 10 32 9 / 0 0 0 0 Gallup.......................... 40 9 40 9 / 0 0 0 0 El Morro........................ 37 11 37 11 / 0 0 0 0 Grants.......................... 40 11 39 11 / 0 0 0 0 Quemado......................... 38 13 37 12 / 0 0 0 0 Magdalena....................... 43 21 40 21 / 0 0 0 0 Datil........................... 38 17 37 19 / 0 0 0 0 Reserve......................... 48 11 48 11 / 0 0 0 0 Glenwood........................ 51 26 51 25 / 0 0 0 0 Chama........................... 31 2 29 1 / 10 20 0 0 Los Alamos...................... 35 18 32 15 / 0 0 0 0 Pecos........................... 39 15 34 16 / 0 20 10 0 Cerro/Questa.................... 31 10 25 8 / 20 30 10 0 Red River....................... 30 1 23 1 / 20 30 10 0 Angel Fire...................... 30 -6 25 -5 / 20 30 10 0 Taos............................ 34 5 28 1 / 10 20 10 0 Mora............................ 39 8 32 9 / 10 20 10 0 Espanola........................ 42 15 38 10 / 0 5 0 0 Santa Fe........................ 36 18 32 16 / 0 0 0 0 Santa Fe Airport................ 39 17 35 13 / 0 0 0 0 Albuquerque Foothills........... 43 23 39 22 / 0 0 0 0 Albuquerque Heights............. 45 24 41 21 / 0 0 0 0 Albuquerque Valley.............. 47 21 43 19 / 0 0 0 0 Albuquerque West Mesa........... 46 24 42 20 / 0 0 0 0 Belen........................... 48 18 43 16 / 0 0 0 0 Bernalillo...................... 46 23 42 18 / 0 0 0 0 Bosque Farms.................... 46 18 42 16 / 0 0 0 0 Corrales........................ 46 23 42 18 / 0 0 0 0 Los Lunas....................... 47 18 42 17 / 0 0 0 0 Placitas........................ 40 22 36 20 / 0 0 0 0 Rio Rancho...................... 45 23 42 19 / 0 0 0 0 Socorro......................... 51 23 46 21 / 0 0 0 0 Sandia Park/Cedar Crest......... 35 18 32 20 / 0 0 0 0 Tijeras......................... 39 19 35 20 / 0 0 0 0 Edgewood........................ 38 16 34 16 / 0 0 0 0 Moriarty/Estancia............... 39 11 35 11 / 0 0 0 0 Clines Corners.................. 37 14 31 14 / 0 20 10 0 Mountainair..................... 40 17 35 17 / 0 0 0 0 Gran Quivira.................... 41 17 37 17 / 0 0 0 0 Carrizozo....................... 46 22 42 21 / 0 0 0 0 Ruidoso......................... 43 20 40 21 / 0 0 0 0 Capulin......................... 30 10 30 11 / 20 5 0 0 Raton........................... 35 8 35 9 / 30 20 5 0 Springer........................ 38 11 35 9 / 5 20 0 0 Las Vegas....................... 39 15 32 13 / 5 30 10 0 Clayton......................... 36 20 38 20 / 5 0 0 0 Roy............................. 40 17 37 16 / 0 10 0 0 Conchas......................... 48 24 41 19 / 0 10 5 0 Santa Rosa...................... 46 23 38 21 / 5 20 10 0 Tucumcari....................... 46 21 41 17 / 0 5 0 0 Clovis.......................... 48 23 43 21 / 0 0 0 0 Portales........................ 50 23 45 20 / 0 0 0 0 Fort Sumner..................... 51 23 43 21 / 0 5 0 0 Roswell......................... 58 27 48 25 / 0 0 0 0 Picacho......................... 53 22 47 25 / 0 0 0 0 Elk............................. 54 20 49 23 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until noon MST today for NMZ227. && SHORT TERM...42 LONG TERM....46 AVIATION...99
In the hours before
Local storm report, Dec 24, 9:41 AM MST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
941 AM MST Sun Dec 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 1 WSW Ponderosa Pines 34.98N 106.32W
12/24/2023 M2.5 inch Bernalillo NM Cocorahs
Cocorahs station NM-BR-324 Ponderosa 1 WSW.
&&Local storm report, Dec 24, 9:42 AM MST, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
942 AM MST Sun Dec 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 2 W Ponderosa Pines 34.98N 106.34W
12/24/2023 M1.9 inch Bernalillo NM Cocorahs
Cocorahs station NM-BR-233 Ponderosa 2 W.
&&Local storm report, Dec 24, 9:43 AM MST, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
943 AM MST Sun Dec 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 3 WNW Santa Fe 35.70N 106.01W
12/24/2023 M1.0 inch Santa Fe NM Cocorahs
Cocorahs station NM-SF-110 Santa Fe 3.3 WNW.
&&Local storm report, Dec 24, 9:44 AM MST, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
944 AM MST Sun Dec 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Snow Sandia Park 35.16N 106.37W
12/24/2023 M1.6 inch Bernalillo NM Cocorahs
Cocorahs station NM-BR-131 Sandia Park 0.5
S.
&&Local storm report, Dec 24, 9:50 AM MST, 1 hour 29 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Albuquerque NM
950 AM MST Sun Dec 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 6 SW Bonito Lake 33.40N 105.79W
12/24/2023 M6.4 inch Lincoln NM Cocorahs
Cocorahs station NM-LN-48 Alto 7.4 W.
0642 AM Snow 3 E Angel Fire 36.38N 105.24W
12/24/2023 M7.0 inch Colfax NM Public
0700 AM Snow 1 NW Vietnam Veterans M 36.45N 105.30W
12/24/2023 M1.5 inch Colfax NM Cocorahs
Cocorahs station NM-CL-21 Angel Fire 4.1
NNW.
0736 PM Snow 5 SW Bonito Lake 33.40N 105.78W
12/23/2023 E5.0 inch Lincoln NM Other Federal
0745 PM Snow 11 NNW Canon Plaza 36.70N 106.25W
12/23/2023 E3.0 inch Rio Arriba NM Other Federal
0700 AM Snow 2 NE Chacon 36.16N 105.34W
12/24/2023 M1.5 inch Mora NM Cocorahs
Cocorahs station NM-MR-13 Chacon 2.1 ENE.
0746 PM Snow 5 NW Chama 36.95N 106.65W
12/23/2023 E4.0 inch Rio Arriba NM Other Federal
0642 AM Snow 7 E Chupadero 35.79N 105.80W
12/24/2023 M13.0 inch Santa Fe NM Public
0743 PM Snow 9 E Cuba 36.02N 106.80W
12/23/2023 E6.0 inch Rio Arriba NM Other Federal
0700 AM Snow 2 NNW Cuba 36.05N 106.97W
12/24/2023 M1.4 inch Sandoval NM Cocorahs
Cocorahs station NM-SN-174 Cuba 2.1 NNW.
0700 AM Snow 2 W Datil 34.14N 107.88W
12/23/2023 M1.1 inch Catron NM Cocorahs
Cocorahs station NM-CT-7 Datil 2.0 W.
0900 AM Snow 1 N El Morro National M 35.05N 108.35W
12/23/2023 M1.5 inch Cibola NM CO-OP Observer
CO-OP Observer station RAHN5 El Morro 2 WSW.
0700 AM Snow 2 E Glorieta 35.59N 105.73W
12/24/2023 M2.7 inch Santa Fe NM Cocorahs
Cocorahs station NM-SF-101 Glorieta 2.4 E.
0644 AM Snow 6 W Los Alamos 35.89N 106.39W
12/24/2023 M4.0 inch Los Alamos NM Public
0733 PM Snow 6 SSE Luna 33.73N 108.93W
12/23/2023 E3.0 inch Catron NM Other Federal
0700 AM Snow 11 SSW National Radio A 33.92N 107.67W
12/23/2023 M2.5 inch Socorro NM Cocorahs
Cocorahs station NM-SC-72 Magdalena 28.1
WSW.
0630 AM Snow 2 SW Miera 34.95N 106.31W
12/24/2023 M3.5 inch Bernalillo NM Cocorahs
Cocorahs station NM-BR-270 Miera 2 SW.
0734 PM Snow 6 ESE Mogollon 33.36N 108.70W
12/23/2023 E14.0 inch Catron NM Other Federal
0700 AM Snow 3 NNE Bonito Lake 33.49N 105.69W
12/24/2023 M1.0 inch Lincoln NM Cocorahs
Cocorahs station NM-LN-13 Nogal 4.6 SSE.
0741 PM Snow 1 NNE Pajarito Mountain 35.91N 106.38W
12/23/2023 E5.0 inch Los Alamos NM Other Federal
0700 AM Snow 1 WSW Ponderosa Pines 34.98N 106.32W
12/24/2023 M2.5 inch Bernalillo NM Cocorahs
Cocorahs station NM-BR-324 Ponderosa 1 WSW.
0700 AM Snow 2 W Ponderosa Pines 34.98N 106.34W
12/24/2023 M3.0 inch Bernalillo NM Cocorahs
Cocorahs station NM-BR-233 Ponderosa 2 W.
0700 AM Snow 2 W Ponderosa Pines 34.99N 106.34W
12/24/2023 M3.0 inch Bernalillo NM Cocorahs
Cocorahs station NM-BR-193 Ponderosa 2 WNW.
0800 AM Snow 8 NNW Omega 34.43N 108.41W
12/23/2023 M1.5 inch Catron NM Cocorahs
Cocorahs station NM-CT-9 Quemado 8.0 NE.
0700 AM Snow 3 ESE Ramah Lake 35.14N 108.44W
12/24/2023 M2.8 inch Cibola NM Cocorahs
Cocorahs station NM-CB-32 Ramah 3.1 ENE.
0641 AM Snow 8 SW Red River 36.60N 105.45W
12/24/2023 M9.0 inch Taos NM Public
0643 AM Snow Red River 36.71N 105.42W
12/24/2023 M6.0 inch Taos NM Public
0700 AM Snow 1 SW Pecos National His 35.53N 105.70W
12/24/2023 M1.0 inch San Miguel NM Cocorahs
Cocorahs station NM-SM-40 Rowe 2.7 NNW.
0900 AM Snow Sandia Park 35.16N 106.37W
12/24/2023 M1.6 inch Bernalillo NM Cocorahs
Cocorahs station NM-BR-131 Sandia Park 0.5
S.
0700 AM Snow 1 E Santa Fe 35.68N 105.94W
12/24/2023 M1.3 inch Santa Fe NM Cocorahs
Cocorahs station NM-SF-157 Santa Fe 0.7 E.
0700 AM Snow 1 ESE Santa Fe 35.68N 105.94W
12/24/2023 M1.4 inch Santa Fe NM Cocorahs
Cocorahs station NM-SF-164 Santa Fe 0.7 ESE.
0700 AM Snow 2 NE Santa Fe 35.70N 105.92W
12/24/2023 M1.0 inch Santa Fe NM Cocorahs
Cocorahs station NM-SF-156 Santa Fe 2.3 NE.
0800 AM Snow 3 WNW Santa Fe 35.70N 106.01W
12/24/2023 M1.0 inch Santa Fe NM Cocorahs
Cocorahs station NM-SF-110 Santa Fe 3.3 WNW.
0700 AM Snow 1 ESE Sedillo 35.10N 106.28W
12/24/2023 M1.5 inch Bernalillo NM Cocorahs
Cocorahs station NM-BR-155 Sedillo 1 ESE.
0700 AM Snow 1 SSE Sedillo 35.08N 106.29W
12/24/2023 M2.2 inch Bernalillo NM Cocorahs
Cocorahs station NM-BR-368 Sedillo 1 S.
0700 AM Snow 1 WSW Sedillo 35.10N 106.31W
12/24/2023 M1.2 inch Bernalillo NM Cocorahs
Cocorahs station NM-BR-189 Sedillo 1 WSW.
0900 AM Snow 2 ENE Taos 36.39N 105.55W
12/24/2023 M1.5 inch Taos NM Cocorahs
Cocorahs station NM-TS-27 Taos 1.6 SE.
0729 PM Snow 5 SSW Toadlena 36.17N 108.93W
12/23/2023 E3.0 inch San Juan NM Other Federal
0643 AM Snow 3 NW Tres Ritos 36.16N 105.55W
12/24/2023 E7.0 inch Taos NM Public
0700 AM Snow 1 ESE Truchas 36.04N 105.79W
12/24/2023 M4.1 inch Rio Arriba NM Cocorahs
Cocorahs station NM-RA-40 Truchas 1.4 ESE.
&&Local storm report, Dec 24, 9:56 AM MST, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
956 AM MST Sun Dec 24 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 3 S Cedro 34.99N 106.35W
12/24/2023 M1.2 inch Bernalillo NM Cocorahs
Cocorahs station NM-BR-409 Cedro 2.4 S.
0149 PM Tstm Wnd Gst 6 N Clovis 34.49N 103.20W
12/23/2023 E58 MPH Curry NM Public
Report from Weather Underground Station (ID:
KNMCLOVI75).
&&The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 11:31 PM MST | Winter Weather Advisory | ABQ | Colfax, Union | 12 hr |
Nearby
Wind Advisories in New Mexico, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.